• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Optimal Stopping of McKean-Vlasov Diffusions via Regression on Particle Systems

SIAM Journal on Control and Optimization. 2020. Vol. 58. No. 1. P. 529-550.
Belomestny D., Schoenmakers J.

In this paper we study optimal stopping problems for nonlinear Markov processes driven by a McKean-Vlasov SDE and aim at solving them numerically by Monte Carlo. To this end we propose a novel regression algorithm based on the corresponding particle system and prove its convergence. The proof of convergence is based on perturbation analysis of a related linear regression problem. The performance of the proposed algorithms is illustrated by a numerical example.